# SDR CALA2025031702848

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 97,769 hours, 20,799 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE ON NUMBER 1 ENGINE PYLON FORWARD OF PRECOOLER. THIS LOGPAGE IS FOR ESFR REPORTING PURPOSES. SEE BAM N/R 2414981 FOR WORK PERFORMED. ADDED ESFR INFORMATION.
